It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Ativan(lorazepam)
Aug 7, 2007
Hi Everyone,

Just wondering how many of you have ever had problems
with breathing while on Lorazepam? I have been on it now
or about 2 months,at first I was put on it only taking as
need for seizures.But,it worked so great for my anxiety,that
my doctor put me on a very low dose (0.5) daily.Now I am
having very difficulty breathing.I am going to call my doctor
later this morning (when they open).Just wondering if this is
a usual side efftect.It does state that this can be a very serious
side effect,and to call dr. immediately.Again,I am in about an hour.

Any other medicines that can work just as well? Because Ativan
has been a wonder drug for me. :) I just hate going off of it,and hope
that there is something out there can work as well.I am suppose
to start my Zoloft today.

Any opinions or info. appreciated. Sherri





All times are GMT -7. The time now is 03:18 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!